# SDR AALA202401247321

- Difficulty date: January 22, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N801AC
- Make and model: Boeing 787-8
- Aircraft serial: 40619
- Aircraft time: 31,779 hours, 4,470 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Rib
- Part number: 154Z5116103
- Condition: None
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MODIFICATION OF LEFT WING AILERON CLOSURE RIB AT WS 1263.60 DUE PER EO EO5720D009. ACCOMPLISHED REINFORCING MODIFICATION OF AILERON CLOSURE RIB PER EA 350368.
